# SDR CHQA201100030

- Difficulty date: February 3, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 26,863 hours, 21,371 cycles
- Engine: Allsn AE3007A
- Engine time: 22,773 hours, 17,992 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32158861
- Part serial: 933
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 17,530 hours, 17,881 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RETURNED TO FIELD DUE TO A BLEED 2 VALVE FAIL MESSAGE ON EICAS.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE E2 PRSOV AND HIGH STAGE PRESSURE SWITCH WITH NO FURTHER DEFECTS NOTED.
